# SDR SWIA202164314

- Difficulty date: December 27, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE PAX DOOR FLOOR SILL ANGLE FOUND CORROSION ON CROSSBEAM AT FS349 APROX LBL41    (C CHECK RO 02-12-2022)   REPAIRED CROSSBEAM AT FS349 APROX LBL41 REF. REO 601R-53-21-3521 REV-- DATED: 2022-01-06. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
